Couldn't find what you looking for?

TRY OUR SEARCH!

Side Effect of Steroid Neck Injections? I started losing hair since I had them

I have had two steroid injections for my neck in the middle of my upper shoulder and am scheduled for my third injection; however, in the last month, i have noticed that my hair is thinning as I am lossing some hair when I wash it. It that one of the side effects?

by User avatar Marie

Had a steroid injection into an IV at a hospital and now I am antsy and have headache

Anyone had side effects like this?

by User avatar Guest

symptoms of predisone withdrawl

Answered by a doctor

I know that Prednisone, a corticosteroid, similar to a natural hormone produced by adrenal glands. I had chance to find out it is often used to replace this chemical when body does not make enough of it. My doctor used it to relieve inflammation, or problems I had with swelling, heat, redness, and...

by User avatar Guest

Cortisone Knee Injection

Answered by a doctor

I got a cortisone injection on Thursday 3/7/13 let me say BIGGEST MISTAKE OF MY LIFE....for an ACL injury.. Well now I am having problems and my ortho is not listening to me... I can't walk my knee is more swollen and I can feel fluid swishing around srry only word I can use to describe it , my foot...

by User avatar Steveswofey2007285099

vaginal bleeding after cortisone shots in both knees

Answered by a doctor

I too have this problem 3 weeks after the shots in both knees. I'm so upset now as the bleeding won't stop. What can I do to let it stop. I will never take those shots again. I rather stay with the pain and have some relieve with paracetamol.

by User avatar Els

Ever since i had a cortisone shot in the shoulder I have been feeling constantly hungry

Ever since i had a cortisone shot in the shouder two weeks ago I have been feeling constantly hungry, no matter what I eat. I even feel hungry immediately after eating. Also, i am constantly lethargic.

by User avatar Hesperidean

Cortisone Injection in hip area and after a while I felt lightheaded, dizzy and confused

Answered by a doctor

I got an injection in my hip area 5 hours ago.... In the way home, I began to get light headed, dizzy and confused, I didn't even have a chance to pull over. I woke up with my have in my steering wheel seating profusely.... Terrible experience 

by User avatar Jason

What to do about weight gain from hydrocortisone

Answered by a doctor

Hi,  i am 50 years old and have been taking hydrocortisone for Addison's. I gained about 15 to 20 pounded. I really need to get the weight off. I also have RA and the extra weight is really hard on my joints.  I also eat healthy but I still don't know what to do.  Does anyone...

by User avatar Guest

Post Epidural Steroid Injection Headache

Answered by a doctor

I had an ESI done in Lumbar area 5 days ago and have been flat on my back with severe headache. My husband has called Neurosurgeon that did procedure twice and was told headache is normal side effect??? Can you help? I think I am having a reaction to the Kenalog used. I had a condition know as...

by User avatar Savage5

I want to acknowledge and thank Dr. Judith Mairs-Levy for her article on side effects of cortisone

I want to acknowledge and thank Dr. Judith Mairs-Levy for her article on the side effects of cortisone. She is so well informed and helpful. I wish I would have seen her article before I got my shots. I still would have gotten them and will continue to get them but at least I would have known what I...

by User avatar Guest